# SDR 05FDEA03720

- Difficulty date: November 8, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N310FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48299
- Aircraft time: 49,085 hours, 14,962 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Zone 800
- Component part number: ADA7118
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD LOWER CARGO DOOR FRAME AT FWD HINGE POINT ANGLE CRACKED.  REMOVED AND REPLACED ANGLE IAW DC-10 SRM 51-33-01 VOL II MATERIAL ID 2024-T3 .040 BOEING DWG ADA 7118, PO 504475.2 FABED IAW DWG ADA 7118 PART MARKED IAW FEDEX GMM 7-0-1000.
